# SDR SWIA202264073

- Difficulty date: January 28, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N289SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000756
- Aircraft time: 7,182 hours, 5,483 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

192CR INTERNAL DOUBLER HAS CORROSION.   (C CHECK RO 01/27/2022)   REMOVED DRILLED UP AND INSTALL NEW 192CR INTERNAL DOUBLER.REF SRM 51-40-08, COMPLIED WITH SURFACE PROTECTION REF 51-23-05,51-23-06
